Advanced search
Start date
Betweenand

Diego Sebastian Ledesma

CV Lattes ResearcherID


Universidade Estadual de Campinas (UNICAMP). Instituto de Matemática, Estatística e Computação Científica (IMECC)  (Institutional affiliation for the last research proposal)
Birthplace: Argentina

graduate at Licenciatura en Fisica from Universidad Nacional de Mar del Plata (2004) and graduate at Licenciatura en Matemáticas from Universidad Nacional de Mar del Plata (2004). Has experience in Mathematics, focusing on Defferential Geometry (Source: Lattes Curriculum)

News published in Agência FAPESP Newsletter about the researcher
Research grants
Scholarships in Brazil
FAPESP support in numbers * Updated July 31, 2021
Total / Available in English
Most frequent collaborators in research granted by FAPESP
Contact researcher

Use this Research Supported by FAPESP (BV/FAPESP) channel only to send messages referring to FAPESP-funded scientific projects.


 

 

 

 

Keywords used by the researcher
Scientific publications resulting from Research Grants and Scholarships under the grantee's responsibility (4)

(References retrieved automatically from Web of Science and SciELO through information on FAPESP grants and their corresponding numbers as mentioned in the publications by the authors)

Publications2
Citations1
Cit./Article0.5
Data from Web of Science

CATUOGNO, PEDRO J.; LEDESMA, DIEGO SEBASTIAN; RUFFINO, PAULO R. C.. Relative rotation number for stochastic systems: dynamical and topological applications. DYNAMICAL SYSTEMS-AN INTERNATIONAL JOURNAL, v. 23, n. 4, p. 425-435, . Web of Science Citations: 1. (02/10246-2)

LEDESMA, DIEGO S.. A heat flow approach to the Godbillon-Vey class. Electronic Communications in Probability, v. 22, . Web of Science Citations: 0. (10/20347-7)

Academic Publications

(References retrieved automatically from State of São Paulo Research Institutions)

MELO, Mateus Moreira de. Estabilidade de folheações via teorema da função inversa de Nash-Moser. Dissertação (Mestrado) -  Instituto de Matemática, Estatística e Computação Científica.  Universidade Estadual de Campinas.  (13/02847-0

LEDESMA, Diego Sebastian. Calculo estocastico em variedades folheadas. Tese (Doutorado) -  Instituto de Matemática Estatística e Computação Científica.  Universidade Estadual de Campinas.  (04/13758-0

Please report errors in researcher information by writing to: cdi@fapesp.br.
X

Report errors in this page


Error details: